# SDR UIEA2020030400379

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,080 hours, 19,085 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01496
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 12000' LEFT ENG BLEED OFF EICAS. QRH PROCEDURE PERFORMED.( TROUBLESHOT IAW FIM 36-10 FAULT TREE 836. REMOVED AND REPLACED BLEED AIR CONTROL CARD IAW AMM 36-11-12. OPS CHECK GOOD. )
